# SDR SWAA2022101746832

- Difficulty date: September 28, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 700+5-700+9; BS 700+18; BS 727+13-727+16; BS 727A+6; BS 727A+13. / [01] UPDATED TABLE;[02] REMOVED CORROSION ON LOWER WELL OF SEAT TRACK IN A 4'X0.7'X.048' AREA AT BS 727+13- 727+16 RBL 45 WL 208.1 IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 FIG 103.  MEASURED WITH ATS1737; S/N UNKNOWN; DUE 08/2023;[03] VERIFIED CORRECTIVE ACTION #2 AND MEASUREMENT TABLE;[04] REMOVED CABIN SEAT TRACK RBL 45; WL208 BS 540-727B IAW SRM 51-40-02.;[05] HFAB STATEMENT VERIFED SEAT TRACK FABRICATED IAW BOEING DWG 144A5350. REFER TO ATS BUILD RECORD ON CUSTOMER RO NO ATSHFAB-100-313.;[06] VERIFED SEAT TRACK FABRICATED IAW BOEING DWG 144A5350. REFER TO ATS BUILD RECORD ON CUSTOMER RO NO ATSHFAB-100-313 JOB# 550231.;[07] DRILLED PREDRILLED HOLES UP TO SIZE IAW SRM 51-40-05. O.K. TO INSTALL.;[08] DRILLED PREDRILLED HOLES UP TO SIZE IAW SRM 51-40-05 AND DWG 144A5350.;[09] VERIFIED CORRECTIVE ACTION 7 OK TO INSTALL;[10] CERTIFIED CORRECTIVE ACTION 4;[11] INSTALLED CABIN SEAT TRACK AT BS 540-727B RBL 45 IAW DWG 144A5300 AND AMM 20-5-11-910-801. TOOL ID: ATS2328 SN: 0219095273  DUE DATE: 08/2023.;[12] VERIFIED CORRECTIVE ACTION #11;[13] CERTIFY;[14] COMPLETE;[15] CORRECTION TO AMM REFERENCE ON ITEM 11. SHOULD READ AMM 20-50-11-910-801;[16] VERIFIED CORRECTION TO CORRECTIVE ACTION 11  VERIFIED JOB COMPLETE
